# SDR CHQ00036

- Difficulty date: November 6, 2001
- Submitted: November 8, 2001
- Operation: Air carrier
- Aircraft: CHQA
- Make and model: Emb EMB-145
- Aircraft serial: 145144
- Aircraft time: 5,899 hours, 4,049 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Location: Nlg & Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR NOT RETRACTING.
